# SDR 2008UALA02645

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,128 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE IS HANGING OUT OF COVER ASSY.  REINSTALLED SLIDE REF MM 25-61-35.  AC OK FOR SERVICE.
